Advanced Search
MyIDEAS: Login to save this article or follow this journal

A new axiomatization of rank-dependent expected utility with tradeoff consistency for equally likely outcomes

Contents:

Author Info

  • Schmidt, Ulrich
  • Zank, Horst

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-43MKFJF-1/2/72e7e3bb1e2e46ae63d38af32dea060f
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 35 (2001)
Issue (Month): 4 (July)
Pages: 483-491

as in new window
Handle: RePEc:eee:mateco:v:35:y:2001:i:4:p:483-491

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Green, Jerry R & Jullien, Bruno, 1988. " Ordinal Independence in Nonlinear Utility Theory," Journal of Risk and Uncertainty, Springer, Springer, vol. 1(4), pages 355-87, December.
  2. Quiggin, J. & Wakker, P., 1992. "The Axiomatic Basis of Anticipated Utility: A Clarification," Papers, Tilburg - Center for Economic Research 9203, Tilburg - Center for Economic Research.
  3. Chateauneuf, A. & Wakker, P., 1998. "An Axiomatization of Cumulative Prospect Theory for Decision Under Risk," Papiers d'Economie Mathématique et Applications, Université Panthéon-Sorbonne (Paris 1) 98.51, Université Panthéon-Sorbonne (Paris 1).
  4. Quiggin, John, 1982. "A theory of anticipated utility," Journal of Economic Behavior & Organization, Elsevier, Elsevier, vol. 3(4), pages 323-343, December.
  5. Yaari, Menahem E, 1987. "The Dual Theory of Choice under Risk," Econometrica, Econometric Society, Econometric Society, vol. 55(1), pages 95-115, January.
  6. Wakker, Peter P. & Zank, Horst, 1999. "A unified derivation of classical subjective expected utility models through cardinal utility," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 32(1), pages 1-19, August.
  7. Chew, S. H. & Epstein, L. G., 1989. "A unifying approach to axiomatic non-expected utility theories," Journal of Economic Theory, Elsevier, Elsevier, vol. 49(2), pages 207-240, December.
  8. Peter Wakker & Daniel Deneffe, 1996. "Eliciting von Neumann-Morgenstern Utilities When Probabilities Are Distorted or Unknown," Management Science, INFORMS, INFORMS, vol. 42(8), pages 1131-1150, August.
  9. Blackorby, Charles & Davidson, Russell & Donaldson, David, 1977. "A Homiletic Exposition of the Expected Utility Hypothesis," Economica, London School of Economics and Political Science, London School of Economics and Political Science, vol. 44(176), pages 351-58, November.
  10. John C. Harsanyi, 1953. "Cardinal Utility in Welfare Economics and in the Theory of Risk-taking," Journal of Political Economy, University of Chicago Press, University of Chicago Press, vol. 61, pages 434.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Kirsten Rohde, 2010. "The hyperbolic factor: A measure of time inconsistency," Journal of Risk and Uncertainty, Springer, Springer, vol. 41(2), pages 125-140, October.
  2. Ulrich Schmidt & Horst Zank, 2007. "Linear cumulative prospect theory with applications to portfolio selection and insurance demand," Decisions in Economics and Finance, Springer, Springer, vol. 30(1), pages 1-18, 05.
  3. Armantier, Olivier & Treich, Nicolas, 2009. "Star-Shaped Probability Weighting Functions and Overbidding in First-Price Auctions," TSE Working Papers, Toulouse School of Economics (TSE) 09-024, Toulouse School of Economics (TSE).

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:35:y:2001:i:4:p:483-491. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.